RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1959, Volume 4, Issue 4  


Asymptotic Analysis of the Distribution of the Maximum Deviation in the Bernoulli Scheme
V. S. Korolyuk
369
On the Maximum Partial Sums of Sequences of Independent Random Variables
R. P. Pakshirajan
398
On the Estimation of Regression Coefficients of a Continuous Parameter Time Series with a Stationary Residual
Chiang Tse-Pei
405

Short Communications
Waveguides with Random Inhomogeneities and Brownian Motion In the Lobachevsky Plane
M. E. Gertsenshtein, V. B. Vasil'ev (Vasilyev)
424
Limit Theorems for the Compositions of Distributions in the Lobachevsky Plane and Space
F. I. Karpelevich, V. N. Tutubalin, M. G. Shur
432
Analytic Random Processes
Yu. K. Belyaev
437
Some Remarks on Goncharovs Paper from the Domain of Combinatorics
V. I. Babkin, P. F. Belyaev, Yu. I. Maksimov
445
On the Estimation of the Mean in Stationary Processes
S. Ya. Vilenkin
451
On the Unimodality of Geometric Stable Laws
I. A. Ibragimov, K. E. Chernin
453
On One Theorem of R. Bellman
J. V. Romanovsky
456
On the Theory of Optimal Filtering of a Signal in the Presence of Internal Random Noise
Li Heng Won
458
On the Extrapolation of Generalized Stationary Random Processes
Yu. A. Rozanov
465

Summary of Papers Presented at The Sessions of the Probability Research Seminar, Moscow University (February–May 1959)
472
Errata to the article in v.IV, № 2, 1959
V. V. Petrov
485
    Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019